# SDR ASMF2016072600014

- Difficulty date: June 5, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 32,627 hours, 15,136 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 315A28014
- Part serial: 3770
- Condition: Failed
- Location: Left
- Part time: 32,627 hours, 15,136 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINES START, THE LEFT ENGINE CONTROL LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO LEFT EEC IAW FIM 73-10 TASK 801 PROCEDURE, SHOWING THE MESSAGES L REVERSER SLEEVE POSITION SIGNAL OUT OF RANGE; SO THE LEFT ENGINE UPPER LOCKING HYDRAULIC ACTUATOR OF THE SLEEVE REVERSE IAW AMM 78-31-03, TESTED CORRECT. AFTER, DURING PREFLIGHT CHECK, IT WAS DETECTED HYDRAULIC LEAK IN THE MAIN LANDING GEAR PIT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK IN THE HYDRAULIC PUMP ACMP SYSTEM A; SO THE HYDRAULIC PUMP ACMP SYSTEM A WAS REPLACED IAW AMM 29-11-21, TESTED CORRECT.
